# SDR CA051003013

- Difficulty date: September 10, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 15,732 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILING EDGE CRACKED. BLADES WHERE DESTROYED, ONLY HAD 125 HOURS REMAINING ON THEM. INSTALLED A NEW SET OF BLADES SAME PART NUMBER.
